# SDR 08FDEA00676

- Difficulty date: March 3, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 52,749 hours, 15,414 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57246401202
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFING MARKS ON LT WING LEADING EDGE STRUCTURE, SLAT JACK NR 1 INNER RIB HOLE EDGE.  REPAIR PERFORMED BY BLEND OUT TO SMOOTH CONTOUR AND NDT FOR CRACK FREE CONDITION IAW RAS/BAE/1006441/2008 ISS A, APPROVED BY EA 6-5741-114935.
